Browse "MA-Journal Papers(저널논문)" bySubjectanisotropic conductivity

Showing results 1 to 2 of 2

1
INCLUSIONS OF GENERAL SHAPES HAVING CONSTANT FIELD INSIDE THE CORE AND NONELLIPTICAL NEUTRAL COATED INCLUSIONS WITH ANISOTROPIC CONDUCTIVITY

Lim, Mikyoungresearcher; Milton, Graeme W., SIAM JOURNAL ON APPLIED MATHEMATICS, v.80, no.3, pp.1420 - 1440, 2020-06

2
Resistivity Tensor Imaging via Network Discretization of Faraday's Law

Ko, Min-Su; Kim, Yong-Jungresearcher, SIAM JOURNAL ON IMAGING SCIENCES, v.10, no.1, pp.1 - 25, 2017-01

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0